Home > APM>
Biography

Prof. Mohamed F. Yousif

Department of Mathematics

The Ohio State University, USA

Professor


Email: yousif.1@osu.edu


Qualifications

1986 Ph.D., in Pure Mathematics, The University of Calgary, Calgary, Alberta

1981 M.Sc., in Pure Mathematics, The University of Alberta, Edmonton, Alberta

1976 B.Sc., in Mathematics, Cairo University, Cairo, Egypt


Publications (Selected)

  1. “Strongly Simple-Injective Rings and Modules”. Algebra Colloquium, Vol. 15, No. 1, 135-144, (2008). (Joint with Amin, I and Fathi, Y.)
  2. “On Pseudo-Frobenius Rings”, Canadian Mathematical Bulletin, Vol. 48, 317-320, (2005). (joint with Zeyada, N. and Zhou, Y.)
  3. “Soc-Injective Rings and Modules”, Communications in Algebra. Vol. 33, 4229-4250, (2005). (joint with Amin, I. and Zeyada, N.)
  4. “FP-injective, Simple-injective and Quasi-Frobenius Rings”, Communications In Algebra. Vol. 32, 2273-2285, (2004). (Joint with Zhou, Y.)
  5. “On Noetherian Rings with essential socle”, Australian Journal of Mathematics, Vol. 76, 39-49, (2004). (Joint with Chen, J. and Ding, N.)
  6. “On Generalizations of PF-Rings”, Communications In Algebra, Vol. 32, 521-533, (2004). (joint with Chen, J. and Ding, N.)
  7. “Pseudo-Frobenius Rings: Characterizations and questions”, Communications In Algebra, Vol. 31, 4473-4484, (2003). (joint with Zhou, Y.)
  8. “On a Generalization of Injective Rings”, Communications In Algebra, Vol. 31, 5105-5116, (2003). (joint with Chen, J. and Ding, N.)
  9. “Rings for which certain elements have the principal extension property”.Algebra Colloquium, Vol. 10, 501-512, (2003). (joint with Zhou, Y.)

Profile Details

NULL